Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Correction to ``The uniform separation property and Banach-Stone theorems for lattice-valued Lipschitz functions''


Authors: A. Jiménez-Vargas, A. Morales Campoy and Moisés Villegas-Vallecillos
Journal: Proc. Amer. Math. Soc. 138 (2010), 1535-1535
MSC (2010): Primary 46E05, 46E40
Published electronically: November 13, 2009
Original Article: Proc. Amer. Math. Soc. 137 (2009), 3769-3777
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Jiménez-Vargas, A. Morales Campoy and Moisés Villegas-Vallecillos, The uniform separation property and Banach-Stone theorems for lattice-valued Lipschitz functions, Proc. Amer. Math. Soc. 137 (2009), 3769-3777.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 46E05, 46E40

Retrieve articles in all journals with MSC (2010): 46E05, 46E40


Additional Information

A. Jiménez-Vargas
Affiliation: Departamento de Álgebra y Análisis Matemático, Universidad de Almería, 04120 Almería, Spain
Email: ajimenez@ual.es

A. Morales Campoy
Affiliation: Departamento de Álgebra y Análisis Matemático, Universidad de Almería, 04120 Almería, Spain
Email: amorales@ual.es

Moisés Villegas-Vallecillos
Affiliation: Departamento de Álgebra y Análisis Matemático, Universidad de Almería, 04120 Almería, Spain
Email: mvv042@alboran.ual.es

DOI: http://dx.doi.org/10.1090/S0002-9939-09-10216-2
PII: S 0002-9939(09)10216-2
Received by editor(s): September 14, 2009
Published electronically: November 13, 2009
Article copyright: © Copyright 2009 American Mathematical Society